Intercom

intercom home  |  advanced search  |  about intercom  |  alerts  |  faq  |  help  |  rss  

user functions

Current Ithaca College community members may contribute stories and comments as well as view additional topics by logging in.


login.ithaca.edu ➤

roundup

E-mail
Roundup

Sign up to receive a summary of Intercom headlines via e-mail three times a week.

Opioid Overdose Prevention Training - Learn how to use Narcan to save a life - Last workshop of the semester!

Contributed by Nancy Reynolds on 04/11/21 

View printable version

Learn how to save the life of someone who has overdosed on an opioid such as Oxycontin, Vicodin or heroin. Participants will gain knowledge of harm reduction principles, symptoms of overdose, how to administer naloxone (Narcan) to an opioid overdose victim, and the naloxone access initiative at Ithaca College. 

Hosted by the Center for Health Promotion, in partnership with Southern Tier AIDS Program (STAP). 

This virtual workshop (on Zoom) will be held Thursday, April 15th from 2:30-3:30pm Eastern.

Registration is required, via this link:

https://hs-ithaca.zoom.us/meeting/register/tJwkfu6hrDotHNRVSzKakf3ACvkdvvbjxAt0 

After registering, you will receive a confirmation email containing information about joining the meeting.

Questions? Please email Nancy Reynolds at nreynolds@ithaca.edu

 

 

Individuals with disabilities requiring accommodations may contact Nancy Reynolds at nreynolds@ithaca.edu or (607) 274-7933. We ask that requests for accommodations be made as soon as possible. 

Opioid Overdose Prevention Training - Learn how to use Narcan to save a life - Last workshop of the semester! | 0 Comments |
The following comments are the opinions of the individuals who posted them. They do not necessarily represent the position of Intercom or Ithaca College, and the editors reserve the right to monitor and delete comments that violate College policies.
Refresh view